# SDR UPS04242070

- Difficulty date: March 12, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- Aircraft time: 49,254 hours, 50,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ON REMOVAL OF LOWER SKIN BETWEEN BS 259.5 - BS 360 S22 24L STRINGER END FITTING FOUND CRACKED AT BS 360 S22L.  REPLACED STRINGER END FITTING IAW SRM 51-30-02 & DRAWING 65-18420.
